Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, I'm 17 and I've had hyperthyroidism for several months now and am currently on medication. I wonder how long it will take before i become normal again?
And I am always eating, even when I'm not that hungry. Is this related to this disease? What should I do? Eat whenever i feel like it? Am I going to gain serious weight?
And what about energy level, I feel tired and kind of depressed throughout the whole day. Is this also associated with hyperthyroid? Any advices on what I can do?
Thank you! :$

Loading...

Hi, Im also 17 and have had hypothyroidism for the same amount of time, i have gained atleast 14Ibs since finding out i have an under active thyroid. The depression and energy levels are symptoms to do with your thyroid as i get them with my thyroid disfunction. You have an over active thyroid so im assuming you wont put on weight. What i tend to do to find out about my condition is go to google and itll have all the information you can possibly need, also there are a few forums around with people that are suffering from the same as you, these people are really friendly and give out good advice.

Leah xx
Reply

Loading...

hello, I am 30 yo female diagnosed with severe hyperthyroidism. My levels are 8 to 10 x higher than normal. When I was first diagnosed I ate like a horse and stayed at my normal 105 lbs. I am right now being treated with heart meds to slow my heart and anti thyroid meds to slow my thyroid, now I am not hungry at all and almost never eat and have gained about 12 lbs. It would be nothing exept I still feel pretty bad all the time I have no energy and my throat is suddenly HUGE. I am to get radiation therapy soon and that should kill my thyroid and then I will be on hormone replacement for the rest of my life. I hope at that time I can say that I feel better. Good Luck!!!
Reply

Loading...

How are you feeling now?
Reply

Loading...

Don't do the radiation!!!!! The problem is with your gut health not your poor thyroid gland...
Reply

Loading...